A 42-year-old member asked:
Disclaimer

how does isotretinoin cause facial erythema and flushing?

1 doctor answer
Dr. Walter Futterweit
64 years experience Endocrinology
Rare symptoms: Usually not, but can happen.
Answered on Mar 13, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 26-year-old female asked:
Dr. Emily Altman
28 years experience Dermatology
Isotretinoin & hair: Isotretinoin is not known for causing hair growth. Some people that take Isotretinoin may experience hair shedding, a type of hair loss called teloge ... Read More
2
2 thanks
A 45-year-old member asked:
Dr. Victor Bonuel
38 years experience Internal Medicine
Check out this link: About gastritis. Take care! http://www.Medicinenet.Com/script/main/mobileart.Asp?Articlekey=88860.
A 46-year-old member asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Yes.: Usually viral - hsv, drug related, mycoplasma, pregnancy, hep a or b, coccidiomycosis or ebv. In many cases no obvious cause is found.
A 30-year-old member asked:
Dr. Jay Bradley
18 years experience LASIK Surgery
Numerous : Numerous medication, infections, and other issues can cause stevens johnson syndrome. Search online for a comprehensive list of causes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month